Equivalence of ensembles for large vehicle-sharing models - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles The Annals of Applied Probability Year : 2017

Equivalence of ensembles for large vehicle-sharing models


For a class of large closed Jackson networks submitted to capacity constraints, asymptotic independence of the nodes in normal traffic phase is proved at stationarity under mild assumptions, using a Local Limit Theorem. The limiting distributions of the queues are explicit. In the Statistical Mechanics terminology, the equivalence of ensembles - canonical and grand canonical - is proved for specific marginals. The framework includes the case of networks with two types of nodes: single server/finite capacity nodes and infinite servers/infinite capacity nodes, that can be taken as basic models for bike-sharing systems. The effect of local saturation is modeled by generalized blocking and rerouting procedures, under which the stationary state is proved to have product-form. The grand canonical approximation can then be used for adjusting the total number of bikes and the capacities of the stations to the expected demand.

Dates and versions

hal-01203789 , version 1 (23-09-2015)



Christine Fricker, Danielle Tibi. Equivalence of ensembles for large vehicle-sharing models. The Annals of Applied Probability, 2017, 27 (2), pp.883-916. ⟨10.1214/16-AAP1219⟩. ⟨hal-01203789⟩
174 View
0 Download



Gmail Facebook X LinkedIn More